Current mathematical publications

フォーマット:
雑誌
責任表示:
American Mathematical Society
言語:
英語
出版情報:
Providence, R.I. : American Mathematical Society, 1975-
形態:
v. ; 28cm
著者名:
American Mathematical Society <DA00032889>  
巻次(年次):
Vol. 7, no. 1 (Jan. 10, 1975)-v. 21, no. 17 (Dec. 22, 1989) ; 1990, no. 1 (Jan. 19, 1990)-
継続前誌:
Contents of contemporary mathematical journals and new publications <AA00127801>
書誌ID:
AA00621681
ISSN:
03614794  CiNii Articles  Webcat Plus  IRDB
子書誌情報
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

American Dialect Society

American Dialect Society

American Mathematical Society

American Mathematical Society

American Chemical Society

American Chemical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Society of Lubrication Engineers

Pergamon Press

American Mathematical Society

Macmillan

American Chemical Society

American Chemical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

Society for Industrial and Applied Mathematics

Society for Industrial and Applied Mathematics